Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Liparit P. Tepoyan

Associate Professor | Chair of Differential Equations
Education
1978 - 1983: Depart. of Mechanics and Mathematics of Yerevan State University
1983 - 1986: Post Graduate, Steclov Math. Inst.of USSR Academy of Sci. (Moscow)

Academic degree
candidate “Degenerate differential-operator equations of fourth order”, 1987, Steklov Math. Inst.of USSR Academy of Sci. (Moscow).

Professional experience
2000 - to date: Associate professor, Depart. of Mechanics and Mathematics of Yerevan State University
1990 - 2000: Assistant professor, Depart. of Mechanics and Mathematics of Yerevan State University
1987 - 1990: Junior Scientific Researcher, Institute of Mathematics of Armenian National Academy of Sciences

Academic courses
General Courses: Ordinary and partial differential equations
Special Courses: Theory of distributions, Sobolev spaces, general questions of the theory of the boundary value problems

Scale of professional interests
Spectral theory of linear operators, degenerate equations, weighted Sobolev spaces

Participation in grant projects
DAAD scholarship 1994-95 , 2000, 2004, 2008

Languages
Armenian, Russian, German, English

tepoyanl@ysu.am
(+374 10) 55-11-48

Nonselfadjoint degenerate differential equations of higher order (Բարձր կարգի վերասերվող, ոչ ինքնահամալուծ դիֆերենցիալ հավասարումներ)
2014 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2014, #2, էջ 24-29
|
L.P. Tepoyan , H.S. Grigoryan
On degenerate nonself-adjoint differential equations of fourth order (Ոչ ինքնահամալուծ չորրորդ կարգի վերասերվող դիֆերենցիալ հավասարումների մասին)
2012 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթմատիկա, #3(229), էջ 29-33
|
Լ.Պ. Տեփոյան , Հոսեյն Անսարի
Degenerate Ordinary Differential Equations of Fourth Order on Infinite Intervals
2010 | Article
Vestnik RAU, Physical – Mathematical and Natural Sciences, 2010, no. 1, pp. 4-11
Hosein Ansari
The Neumann Problem for a Degenerate Differential-Operator Equation
2010 | Book
Bulletin of TICMI (Tbilisi International Centre of Mathematics and Informatics), vol.14, 2010,
pp.1-9
Լ.Պ. Տեփոյան , Էսմայիլ Յուսեֆի
Esmaeil Yousefi, Mixed Problem for the Degenerate Differential-Operator Equations of the Fourth Order
2010 | Article
Vestnik RAU, Physical – Mathematical and Natural Sciences, 2010, no. 2, pp. 3-8
L. P. Tepoyan , Daryoush Kalvand
Neumann problem for fourth order degenerate ordinary differential equations (Նեյմանի խնդիրը չորրորդ կարգի սովորական վերասերվող դիֆերենցիալ հավասարումների համար)
2010 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2010, #1, էջ 22–26
|
S. A. Osipova, L. P. Tepoyan
On Euler type equation (Էյլերի տիպի մի հավասարման մասին)
2009 | Article
ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2009, #1, էջ 16–19
|
Կուրսային և ավարտական աշխատանքների թեմաների ժողովածու «Դիֆերենցիալ հավասարումներ», «Մաթեմատիկական ֆիզիկայի հավասարումներ» և «Ֆունկցիոնալ անալիզ» առարկաներից
2008 | Book
Ուսումնական ձեռնարկ, Երևան, ԵՊՀ հրատ., 2008թ., 48 էջ
|
Mixed Problem for the Degenerate Differential-Operator Equations of the Higher Order
2008 | Article
Bulletin of TICMI (Tbilisi International Centre of Mathematics and Informatics), vol. 12, 2008, pp. 15-29
Մաթեմատիկա հումանիտար մասնագիտությունների համար
2004 | Book
Ուսումնական ձեռնարկ, ԵՊՀ, Երևան, 178 էջ, 2004
On Boundary Value Problem for the Nonlinear Degenarate Differential Equation of Higher Order
2004 | Article
Izvestya Natsionalnoi Akademii Nauk Armenii, Matematika, vol. 39, no. 2, 2004, pp. 5-12
The Generalized Neumann Problem for a Degenerate Operator
2003 | Thesis
International Conference Mathematics in Armenia (Advances and Perspectives), Yerevan, 2003, p.p. 84-85
On the Spectrum of the Degenerate Operator
2003 | Article
Journal of Contemporary Mathematical Analysis, Matematika, vol. 38, no. 3, 2003, pp. 53-57
Continuity of the Spectrum for a Degenerate Operator
2001 | Thesis
International Conference Harmonic Analysis and Approximations,II, Yerevan, 2001, p.p. 59-60
Uniqueness of generalized solution for a non linear differential equation with degeneration
2000 | Article
Journal of Contemporary Mathematical Analysis, vol. 35, no. 3, 2000, pp. 74-79
Uniqueness of Generalized Solution for a Nonlinear Differential Equation with Degeneration
2000 | Article
Journal of Contemporary Mathematical Analysis, vol. 35, no. 3, 2000, pp. 74-79
On a Degenerate Differential-Operator Equation of Higher Order
1999 | Article
Journal of Contemporary Mathematical Analysis, Matematika, vol. 34, no. 5, 1999, pp. 48-56
Degenerate Differential-Operator Equations of the Fourth Order
1987 | Article
Differential'nye Urawneniya, vol. 23, no. 8, 1987, pp. 1366-1376